Follow
Matjaz Konvalinka
Matjaz Konvalinka
Associate Professor, Department of Mathematics, University of Ljubljana
Verified email at fmf.uni-lj.si - Homepage
Title
Cited by
Cited by
Year
Non-commutative extensions of the MacMahon Master Theorem
M Konvalinka, I Pak
Advances in Mathematics 216 (1), 29-61, 2007
342007
Tanglegrams: a reduction tool for mathematical phylogenetics
FA Matsen, SC Billey, A Kas, M Konvalinka
IEEE/ACM transactions on computational biology and bioinformatics 15 (1 …, 2016
312016
Diagonally and antidiagonally symmetric alternating sign matrices of odd order
RE Behrend, I Fischer, M Konvalinka
Advances in Mathematics 315, 324-365, 2017
252017
On the enumeration of tanglegrams and tangled chains
SC Billey, M Konvalinka, FA Matsen IV
Journal of Combinatorial Theory, Series A 146, 239-263, 2017
252017
Parabolic double cosets in Coxeter groups
S Billey, M Konvalinka, TK Petersen, W Slofstra, B Tenner
Discrete Mathematics & Theoretical Computer Science, 2020
222020
The weighted hook length formula
I Ciocan-Fontanine, M Konvalinka, I Pak
Journal of Combinatorial Theory, Series A 118 (6), 1703-1717, 2011
222011
A bijective proof of the hook-length formula for skew shapes
M Konvalinka
European Journal of Combinatorics 88, 103104, 2020
162020
Generating functions for Hecke algebra characters
M Konvalinka, M Skandera
Canadian Journal of Mathematics 63 (2), 413-435, 2011
162011
Quantum cohomology of Hilbn (C2) and the weighted hook walk on Young diagrams
I Ciocan-Fontanine, M Konvalinka, I Pak
Journal of Algebra 349 (1), 268-283, 2012
142012
A bijective proof of the ASM theorem part ii: ASM enumeration and asm–dpp relation
I Fischer, M Konvalinka
International Mathematics Research Notices 2022 (10), 7203-7230, 2022
132022
Asymptotic normality of the major index on standard tableaux
SC Billey, M Konvalinka, JP Swanson
Advances in Applied Mathematics 113, 101972, 2020
132020
A note on element centralizers in finite Coxeter groups
M Konvalinka, G Pfeiffer, CE Röver
Walter de Gruyter GmbH & Co. KG 14 (5), 727-745, 2011
132011
Non-commutative Sylvester's determinantal identity
M Konvalinka
arXiv preprint math/0703213, 2007
132007
Triangularizability of polynomially compact operators
M Konvalinka
Integral Equations and Operator Theory 52, 271-284, 2005
132005
The shape of random tanglegrams
M Konvalinka, S Wagner
Advances in Applied Mathematics 78, 76-93, 2016
122016
Skew quantum Murnaghan–Nakayama rule
M Konvalinka
Journal of Algebraic Combinatorics 35, 519-545, 2012
122012
Divisibility of generalized Catalan numbers
M Konvalinka
Journal of Combinatorial Theory, Series A 114 (6), 1089-1100, 2007
122007
The mysterious story of square ice, piles of cubes, and bijections
I Fischer, M Konvalinka
Proceedings of the National Academy of Sciences 117 (38), 23460-23466, 2020
112020
Skew Pieri rules for Hall–Littlewood functions
M Konvalinka, A Lauve
Journal of Algebraic Combinatorics 38, 499-518, 2013
112013
Geometry and complexity of O'Hara's algorithm
M Konvalinka, I Pak
Advances in Applied Mathematics 42 (2), 157-175, 2009
102009
The system can't perform the operation now. Try again later.
Articles 1–20